# SDR SCNA20251027409

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N837SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40252
- Aircraft time: 46,645 hours, 18,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BASE OF STRAP EMERGENCY EXIT DOOR 832 & 842.
